Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On solutions of $N$th order linear differential equations with $N$ zeros


Author: Thomas L. Sherman
Journal: Bull. Amer. Math. Soc. 74 (1968), 923-925
DOI: https://doi.org/10.1090/S0002-9904-1968-12087-7
MathSciNet review: 0233008
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Hanan, Oscillation criteria for third-order linear differential equations, Pacific J. Math. 11 (1961), 919-944. MR 145160
  • 2. P. Hartmann, Unrestricted n-parameter families, Rend. Circ. Mat. Palermo 7 (1958), 123-142. MR 105470
  • 3. T. Sherman, Properties of solutions of Nth order linear differential equations, Pacific J. Math. 15 (1965), 1045-1060. MR 185185
  • 4. T. Sherman, Properties of solutions of quasi-differential equations, Duke Math. J. 32 (1965), 297-304. MR 179411


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12087-7

American Mathematical Society